# SDR FDEA202304050565

- Difficulty date: April 5, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: ARB74142
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT APPROXIMATELY XROS 1072 - XROS 1062, CORROSION FOUND ON L/H LOWER REAR SPAR  CAP VERTICAL LEG AFTER REMOVAL & CLEAN UP OF OUTBD ISLAND REMOVAL.  REPAIRED L/H LOWER REAR SPAR PER E.A. T1-5710-T0373800 (WING-BASIC WING STRUCTURE-LH WING   REAR SPAR LOWER CAP XORS 1065 TO XORS 1072 REPAIR) MAJOR REPAIR.
